Pubblicazioni il cui periodico è "JOURNAL OF PURE AND APPLIED ALGEBRA"

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Numero di pubblicazioni : 27.

Articolo di rivista Chacholski, W.; Scolamiero, M.; Vaccarino, F. (2017)
Combinatorial presentation of multidimensional persistent homology. In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049
Web of Science: 0 - Scopus: 0
[img] [img]
Preview

Articolo di rivista Casnati, Gianfranco; Faenzi, Daniele; Malaspina, Francesco (2016)
Moduli spaces of rank two aCM bundles on the Segre product of three projective lines. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 220 n. 4, pp. 1554-1575. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo di rivista Carlini, Enrico; Ventura, Emanuele; Guo, Cheng (2016)
Real and complex Waring rank of reducible cubic forms. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 220 n. 11, pp. 3692-3701. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 1
[img]

Articolo di rivista Carlini, Enrico; Guardo, Elena; Tuyl, Adam Van (2015)
Plane curves containing a star configuration. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 219 n. 8, pp. 3495-3505. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 0 - Scopus: 0
[img]

Articolo di rivista Carlini, Enrico; Catalisano, Maria Virginia; Chiantini, Luca (2015)
Progress on the symmetric Strassen conjecture. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 219 n. 8, pp. 3149-3157. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 3
[img]

Articolo di rivista E. Ballico;S. Huh;F. Malaspina (2014)
Globally generated vector bundles of rank 2 on a smooth quadric threefold. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 218 n. 2, pp. 197-207. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 6 - Scopus: 7
[img]

Articolo di rivista Casnati G.; Notari R. (2014)
On the Gorenstein locus of the punctual Hilbert scheme of degree 11. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 218 n. 9, pp. 1635-1651. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 3 - Scopus: 3
[img]

Articolo di rivista Beccari G.; Massaza C. (2011)
Essential and inessential elements of a standard basis. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 215, pp. 1726-1736. - ISSN 0022-4049
Web of Science: 0 - Scopus: 1
[img]
Preview
[img]

Articolo di rivista Bernardi A.; Carlini E.; Catalisano M.V. (2011)
Higher secant varieties of P^n x P^m embedded in bi-degree (1,d). In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 215 n. 12, pp. 2853-2858. - ISSN 0022-4049
Web of Science: 2 - Scopus: 3
[img]
Preview

Articolo di rivista Cumino C; Gatto L.; Nigro A. (2011)
Jets of line bundles on curves and wronskians. In: JOURNAL OF PURE AND APPLIED ALGEBRA, pp. 1528-1538. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 1
[img]

Articolo di rivista Casnati G.; Notari R. (2011)
On the irriducibility and singularities of the Gorenstein locus of the punctual Hilbert scheme of degree 10. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 215 n. 6, pp. 1243-1254. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 12 - Scopus: 13
[img]

Articolo di rivista Carlini E.; Kleppe J. (2011)
Ranks derived from multilinear maps. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 215, pp. 1999-2004. - ISSN 0022-4049
Web of Science: 6 - Scopus: 6

Articolo di rivista Vaccarino F. (2009)
Homogeneous multiplicative polynomial laws are determinants. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 213, pp. 1283-1289. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 2 - Scopus: 2
[img]

Articolo di rivista Casnati G.; Notari R (2009)
On the Gorenstein locus of some punctual Hilbert schemes. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 213, pp. 2055-2074. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 17 - Scopus: 16
[img]

Articolo di rivista Ballico E; Malaspina F. (2009)
Qregularity and an Extension of Evans-Griffiths Criterion to Vector Bundles on Quadrics. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 213, pp. 194-202. - ISSN 0022-4049
Web of Science: 8 - Scopus: 7

Articolo di rivista Carlini E. (2006)
Binary decompositions and Variety of Sums of Binaries. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 204, pp. 380-388. - ISSN 0022-4049 [Disponibilità ristretta]
Web of Science: 5 - Scopus: 2
[img]

Articolo di rivista Notari R.; Ojeda I (2006)
Even G-liaison classes of some unions of curves. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 204, pp. 389-412. - ISSN 0022-4049
Web of Science: 1 - Scopus: 1

Articolo di rivista Ballico E; Fontanari C. (2005)
A Terracini Lemma for osculating spaces with applications to Veronese surfaces. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 195, pp. 1-6. - ISSN 0022-4049
Web of Science: 1 - Scopus: 2

Articolo di rivista Casnati G. (2003)
Covers of algebraic varieties V. Examples of covers of degree 8 and 9 as catalecticant loci. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 182, pp. 17-32. - ISSN 0022-4049
Web of Science: 2 - Scopus: 2

Articolo di rivista Fontanari C. (2002)
On Waring's problem for many forms and Grassmann defective varieties. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 74, pp. 243-247. - ISSN 0022-4049
Web of Science: 3 - Scopus: 6

Articolo di rivista Salamon S.M. (2001)
Complex structures on nilpotent Lie algebras. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 157, pp. 311-333. - ISSN 0022-4049
Web of Science: 99 - Scopus: 101

Articolo di rivista Notari R.; M.L. Spreafico (2001)
On curves of P^n with extremal Hartshorne-Rao module in positive degrees. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 156, pp. 95-114. - ISSN 0022-4049
Web of Science: 6 - Scopus: 7

Articolo di rivista Beccari G.; Massaza C. (2001)
A new approach to the Hilbert function of a 0-dimensional projective scheme. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 165, pp. 235-253. - ISSN 0022-4049
Web of Science: 3 - Scopus: 3

Articolo di rivista Casnati G.; Del Centina A (1999)
The rationality of certain moduli spaces associated to half-canonical extremal curves. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 141, pp. 201-209. - ISSN 0022-4049
Web of Science: 0 - Scopus: 1

Articolo di rivista Fagnani F.; S. Zampieri (1997)
Difference equations, shift operators and systems over noetherian factorial domains. In: JOURNAL OF PURE AND APPLIED ALGEBRA, vol. 122, pp. 55-86. - ISSN 0022-4049
Web of Science: 0 - Scopus: 0

Articolo di rivista Beccari G; Davis E.; Massaza C. (1991)
Extremality with respect to the estimates of Dubreil-Campanella:Splitting theorems. In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049
Web of Science: 2 - Scopus: 3

Articolo di rivista Fontanari C.
Positive divisors on quotients of $overline{M}_{0,n}$ and the Moricone of $overline{M}_{g,n}$. In: JOURNAL OF PURE AND APPLIED ALGEBRA. - ISSN 0022-4049 (In stampa)

Questa lista è stata generata il Fri Oct 20 05:49:42 2017 CEST.